# SDR AALA201801099010

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 23,778 hours, 9,387 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DAMAGED EMERGENCY EXIT WINDOW SHADE AT 15A POSITION. REMOVED AND REPLACED EMERGENCY EXIT WINDOW SHADE AT 15A POSITION AS PER AMM 25-21-12. OK FOR SERVICE.
